Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for whole body allergic reaction to Bactrim

I am having a whole body allergic reaction to bactrium ds that started at 9pm last night and is continuing and getting worse and have new low-grade fever today. (Even on my face and my eyes feel swollen). What course of action is usually used for this?
Thu, 3 Nov 2016
Report Abuse
Emergency Medicine Specialist 's  Response
Hi dear user
I have gone through your question.
I can understand your concern.

If you have a whole body allergic reaction to bactrim the first action you must do is to STOP taking this drug and than you should meet as soon as possible an allergologist for the necessary treatement.

Hope I have answered your question. If you have any further questions I will be happy to help.
Thank you for using HCM.
Wish you good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for whole body allergic reaction to Bactrim

Hi dear user I have gone through your question. I can understand your concern. If you have a whole body allergic reaction to bactrim the first action you must do is to STOP taking this drug and than you should meet as soon as possible an allergologist for the necessary treatement. Hope I have answered your question. If you have any further questions I will be happy to help. Thank you for using HCM. Wish you good health.